Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have bruise on penis tip. Diagnosed as BXO. Reappears after using clonate ointment. Should i continue this ointment?

I have small bruise on the tip of my penis . Specialist has seen this and confirmed this is BXO. However, Best doctors in the US say this is not BXO and have asked me to use Clonate ointment. It does gives me relief but back again every fifteen days. It is like a boil on one end of the tip of the penis and sometimes constricts the flow of Urine . Do you think I should kep on applying clonate or recommend some thing else.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the given history here I could say that it would be better to leave the lesion like that only this would come around on its own, this is the best option you have and nothing wrong to leave it like this only, this is the simple try, hope this information helps you have a nice day.
Answered: Tue, 3 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor